Title: Variatie en verankering bij progressiefconstructies in het Nederlands
Authors: Lemmens, Maarten # ×
Issue Date: Jul-2012
Series Title: Nederlandse Taalkunde vol:17 issue:2 pages:284-291
Article number: 8
ISSN: 1384-5845
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Language Institute (ILT)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.